×

Found 898 Documents (Results 1–100)

Error control for approximate solutions of a class of singularly perturbed boundary value problems. (English. Russian original) Zbl 07626875

Comput. Math. Math. Phys. 62, No. 11, 1799-1816 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 11, 1822-1839 (2022).
MSC:  65N15 35B25
PDF BibTeX XML Cite
Full Text: DOI

Existence of a positive solution for a singular elliptic problem with general exponential growth. (English) Zbl 1480.35263

PDF BibTeX XML Cite
Full Text: DOI

A parameter-uniform essentially first-order convergence of a fitted mesh method for a class of parabolic singularly perturbed system of Robin problems. (English) Zbl 07615243

Sigamani, Valarmathi (ed.) et al., Differential equations and applications. Selected papers based on the presentations at the international conference on applications of basic science, ICABS 2019, Tiruchirappalli, India, November 19–21, 2019. Singapore: Springer. Springer Proc. Math. Stat. 368, 117-145 (2021).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

On differentiation of functional in problem on parametric coefficient optimization in semilinear global electric circuit equation. (Russian. English summary) Zbl 1497.47128

Ufim. Mat. Zh. 13, No. 3, 155-177 (2021); translation in Ufa Math. J. 13, No. 3, 152-173 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

On the continuity of solutions of the equations of a porous medium and the fast diffusion with weighted and singular lower-order terms. (English. Ukrainian original) Zbl 1470.35201

J. Math. Sci., New York 256, No. 6, 803-830 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 104-139 (2021).
MSC:  35K59 35B65
PDF BibTeX XML Cite
Full Text: DOI

Logarithmic potential and generalized analytic functions. (English. Ukrainian original) Zbl 1469.30100

J. Math. Sci., New York 256, No. 6, 735-752 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 12-36 (2021).
MSC:  30G20 30E25 31A25
PDF BibTeX XML Cite
Full Text: DOI

Existence of solutions to the second boundary-value problem for the \(p\)-Laplacian on Riemannian manifolds. (English. Russian original) Zbl 1468.35075

Math. Notes 109, No. 2, 171-183 (2021); translation from Mat. Zametki 109, No. 2, 180-195 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the Hilbert boundary-value problem for Beltrami equations with singularities. (English. Ukrainian original) Zbl 1462.30088

J. Math. Sci., New York 254, No. 3, 357-374 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 484-508 (2020).
MSC:  30G20 30E25
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for singular \(p\)- and \(p(x)\)- Laplacian equations in a domain with conical point on the boundary. (English. Russian original) Zbl 1465.35256

J. Math. Sci., New York 254, No. 3, 335-356 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 455-483 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Lorentz improving estimates for the \(p\)-Laplace equations with mixed data. (English) Zbl 1458.35189

PDF BibTeX XML Cite
Full Text: DOI arXiv

Existence results for elliptic problems with gradient terms via a priori estimates. (English) Zbl 1442.35163

MSC:  35J92 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

Positive solutions for parametric singular Dirichlet \(( p, q)\)-equations. (English) Zbl 1444.35041

MSC:  35J20 35J75 35J92
PDF BibTeX XML Cite
Full Text: DOI

Multiple solutions with sign information for a \(( p, 2)\)-equation with combined nonlinearities. (English) Zbl 1436.35117

MSC:  35J20 35J60 58E05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software